Article info

Download PDFPDF
Changing from continuous SC to transdermal clonidine to treat dystonia in a teenage boy with end-stage leucodystrophy

Authors

  1. Correspondence to Dr Heather Louise McCluggage, Community Paediatric Department, Western Health and Social Care Trust, Limavady Health Centre, Scroggy Rd, Limavady, BT49 0NA, UK; heather.mccluggage{at}westerntrust.hscni.net
View Full Text

Citation

McCluggage HL
Changing from continuous SC to transdermal clonidine to treat dystonia in a teenage boy with end-stage leucodystrophy

Publication history

  • Received August 24, 2015
  • Revision received May 17, 2016
  • Accepted October 27, 2016
  • First published November 15, 2016.
Online issue publication 
December 01, 2018

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.